# SDR 06FDEA02929

- Difficulty date: July 28, 2006
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46625
- Aircraft time: 73,283 hours, 27,002 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR COLLAPSED ON LANDING AT MEM.  NO WRITE UP AT THIS TIME.  UNDER NTSB INVESTIGATION.  AIRCRAFT DESTROYED, BEYOND ECONOMICAL REPAIR.
